MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3216C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that approximately 4 years post implant, the patient developed back pain and a ct showed a type ia endoleak.A secondary procedure was carried out the following day.A non-medtronic stent was placed in the sma and then an endurant cuff (ettf3636c70e) was placed up to the level of the celiac artery.As the cuff was not long enough to get adequate overlap in the original graft a valiant navion stent graft (vnmc3737c90tu) was also implanted.Final angio showed no type i endoleak.As per the physician, the cause of the event was due to disease progression.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Film evaluation summary: the reported proximal type i endoleak was confirmed; however, the exact cause could not be determined from the returned films.The anatomy at implant is unknown, and earlier post-implant films were not provided for comparison.Returned films from 5 years post-implant revealed that the suprarenal neck had likely dilated, ranging from 26 ¿ 47mm in diameter, which appears most likely to have been caused by disease progression.Images during the reported intervention, showing placement of an endurant cuff and navion stent graft up to the level of the celiac artery, with preservation of the sma using a non-mdt stent as a bypass, were not available for review.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8882845
Report Number9612164-2019-03327
Device Sequence Number19467382
Product Code MIH
UDI-Device Identifier00613994990983
UDI-Public00613994990983
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2015
Device Model NumberETBF3216C145E
Device Catalogue NumberETBF3216C145E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR